MathSciNet Relay Station
MathSciNet bibliographic data
MR1032719 11A25
Haukkanen, P. Arithmetical equations involving semi-multiplicative functions and the Dirichlet convolution. Rend. Mat. Appl. (7) 8 (1988), no. 4, 511–517 (1989).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement